# SDR UIEA2017040200479

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 224233536
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, RT CORE COWL FAIRING ASSY INTERIOR SURFACE AFT ANGLE FOUND CRACKED. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 103
